Florida, 2007Tornado and Hail in Florida, February 13, 2007
February 13, 2007 · NWS TAE · 8 events in 3 counties and zones
A squall line of strong to severe thunderstorms moved across the eastern Florida Panhandle and western Florida Big Bend during the afternoon of February 13, and produced damaging winds, large hail and a tornado.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $25,000
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A squall line of strong to severe thunderstorms moved across the eastern Florida Panhandle and western Florida Big Bend during the afternoon of February 13, and produced damaging winds, large hail and a tornado.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Feb 13, 2:00 PM EST, 1 hour 3 minutes earlier.
Area forecast discussion, Feb 13, 2:00 PM EST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
200 PM EST TUE FEB 13 2007
.DISCUSSION...TORNADO WATCH NUMBER 20 IN EFFECT FOR ALL FLORIDA
ZONES AND LOWER TIER GEORGIA ZONES UNTIL 5 PM EST. AS OF 2 PM
EST...WE REMOVED GENEVA...COFFEE...DALE AND HENRY COUNTIES FROM THE
WATCH AS THE SQUALL LINE HAS ALREADY MOVED TO THEIR EAST. THE COLD
FRONT WAS STILL HANGING MUCH FURTHER BACK TO OUR WEST. AT 18Z...THE
LOW CENTER WAS OVER WESTERN TENNESSEE WITH THE SOUTHWESTWARD
EXTENDING FRONT THROUGH CENTRAL LOUISIANA.
&&
.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...THE PRE-FRONTAL
SQUALL LINE WILL CONTINUE TO ADVANCE ACROSS THE REMAINDER OF OUR CWA
THIS AFTERNOON AND EVENING. WILL BASE FIRST PERIOD POPS ON LATEST
RADAR DEPICTION AT ZONE RELEASE. THERE MAY BE A FEW SHOWERS
ASSOCIATED WITH THE ACTUAL COLD FRONT OVERNIGHT AND WILL AT LEAST
KEEP SLIGHT POP EVEN FOR OUR WESTERN ZONES. THEN...IN THE WAKE OF
THE FRONT...A VERY COLD AND DRY AIRMASS WILL GRADUALLY FILTER INTO
THE AREA THROUGH THE REMAINDER OF THE FORECAST PERIOD. STRONG
SURFACE HIGH CURRENTLY CENTERED OVER CENTRAL CANADA WILL DROP
SOUTHWARD THROUGH THE PLAINS ALL THE WAY TO SOUTH TEXAS BY 12Z
FRIDAY. A LIGHT FREEZE IS EXPECTED WEDNESDAY NIGHT OVER MOST INLAND
LOCATIONS WITH A HARD FREEZE LIKELY THURSDAY NIGHT. MAX TEMPS BOTH
WEDNESDAY AND THURSDAY WILL BE BELOW CLIMO WITH HIGHS HOVERING CLOSE
TO 50 DEGREES THURSDAY AFTERNOON.
.LONG TERM...FRIDAY THROUGH MONDAY...VERY COLD...THE SURFACE HIGH
WILL SHIFT EWD FROM SOUTH TEXAS DIRECTLY OVER OUR AREA BY SATURDAY
MORNING. THURSDAY NIGHT/FRIDAY NIGHT LOW TEMPS WILL DROP WELL INTO
THE 20S OVER INLAND AREAS. FRIDAY NIGHT APPEARS TO BE THE COLDEST
GIVEN THE LOCATION OF THE HIGH BEING DIRECTLY OVERHEAD. TOWARD THE
END OF THE PERIOD...ANOTHER WEAK SHORT WAVE PASSES TO THE NORTH AND
WILL BRING ANOTHER SHOT OF COLD AIR BEHIND IT.
&&
.AVIATION...SCATTERED SHOWERS AND THUNDERSTORM ONGOING FOR THE FIRST
SIX HOURS OF THE FCST PERIOD BEFORE DIMINISHING AS THE DYNAMICS LIFT
OUT TO THE NORTHEAST. MOIST FLOW OFF THE GULF KEEPING MVFR CEILINGS
FOR ALL TERMINALS AND THIS IS LIKELY TO CONTINUE THROUGH MIDDAY
WEDNESDAY BEFORE DRIER AIR PUSHES INTO THE AREA ON NORTHWEST WINDS.
&&
.MARINE...WILL KEEP A NEAR SHORE/OFFSHORE SPLIT GENERALLY FOR HIGHER
WINDS AND SEAS OFFSHORE. WILL HEADLINE OFFSHORE SEGMENTS FOR SCEC
LEVELS TONIGHT. THESE CONDITIONS SHOULD CONTINUE INTO AT LEAST
WEDNESDAY MORNING BEFORE DIMINISHING BELOW HEADLINE CRITERIA IN THE
AFTERNOON. OFFSHORE FLOW CONTINUES THROUGH THE REMAINDER OF THE WEEK
WITH SPEEDS POSSIBLY INCREASING TO SCEC LEVELS OFFSHORE FRIDAY NIGHT
AS A RE-ENFORCING SURGE OF ARCTIC AIR FILTERS IN.
&&
.FIRE WEATHER...WE WILL HAVE A DRIER AIRMASS FILTERING INTO THE
REGION WEDNESDAY WITH DEW POINTS DROPPING INTO THE MID TO UPPER 20S
OVER A PORTION OF THE FLORIDA BIG BEND IN THE AFTERNOON. COMBINED
WITH MAX TEMPS IN THE MID TO UPPER 50S...RH VALUES MAY DIP BELOW 35
PERCENT FOR 1 TO 3 HOURS. AT THIS TIME WE DO NOT EXPECT CRITICAL
DURATIONS TO BE REACHED BUT ME MIGHT MEET RED FLAG CRITERIA BASED ON
A COMBINATION OF LOW RH AND WIND. THE GRADIENT IS FORECAST TO RELAX
BY AFTERNOON SO WE WILL NOT BE ISSUING A WATCH OR WARNING AT THIS
TIME. THURSDAY LOOKS A BIT MORE CLEAR CUT AND WE WILL ISSUE A FIRE
WEATHER WATCH FOR ALL FLORIDA ZONES DUE TO EXPECTED CRITICAL
DURATIONS OF LOW RH.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 48 58 33 52 25/ 20 00 00 10 10
PANAMA CITY 49 54 34 52 31/ 30 00 00 10 10
DOTHAN 43 54 29 49 26/ 20 00 00 10 10
ALBANY 46 56 30 46 26/ 30 00 00 10 10
VALDOSTA 49 58 32 53 26/ 20 00 00 10 10
CROSS CITY 54 63 36 54 28/ 30 00 00 10 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
&&
AVIATION...CAMP
SHORT TERM/MARINE/FIRE WX...BARRY
LONG TERM DISCUSSION...GIBBS
Hazardous weather outlook, Feb 13, 10:28 AM EST, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1028 AM EST TUE FEB 13 2007
ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-141000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
1028 AM EST TUE FEB 13 2007 /928 AM CST TUE FEB 13 2007/
THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.
.DAY ONE...TODAY AND TONIGHT...
...TORNADO WATCH IN EFFECT FOR SOUTHEAST ALABAMA...THE EASTERN
FLORIDA PANHANDLE...THE FLORIDA BIG BEND...AND PART OF SOUTH
GEORGIA UNTIL 5 PM EST /4PM CST/...
STORMS WILL DEVELOP EAST ACROSS THE OF THE AREA DURING THE
AFTERNOON AND EVENING HOURS. IT APPEARS THE MOST FAVORABLE AREA
FOR SEVERE STORMS WILL BE SOUTHEAST ALABAMA AND COASTAL AREAS OF
THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND. THE MAIN
THREAT FROM THESE STORMS WILL BE LARGE HAIL... BUT DAMAGING WIND
GUSTS AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE STORMS
WILL MOVE EAST OF THE AREA DURING THE EVENING AND LITTLE ACTIVITY
IS EXPECTED TO ACCOMPANY THE COLD FRONT ITSELF. THIS FRONT WILL
USHER IN A VERY COLD AIRMASS. A FREEZE IS POSSIBLE WEDNESDAY NIGHT
WITH A WIDESPREAD HARD FREEZE EXPECTED ACROSS INLAND AREAS
THURSDAY NIGHT. FREEZING TEMPERATURES ARE ALSO EXPECTED FRIDAY
NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION REQUESTED FOR SOUTHEAST ALABAMA...THE EASTERN
FLORIDA PANHANDLE...THE FLORIDA BIG BEND...AND EXTREME SOUTH
GEORGIA.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.
CAMP
In the hours before
Special weather statement, Feb 13, 1:57 PM EST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
157 PM EST TUE FEB 13 2007
GAZ143-155-156-131930-
DECATUR-MILLER-SEMINOLE-
157 PM EST TUE FEB 13 2007
...SIGNIFICANT WEATHER ALERT IN EFFECT FOR DECATUR...MILLER AND
SEMINOLE COUNTIES...
* UNTIL 230 PM EST
AT 152 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COLQUITT TO 7 MILES
SOUTH OF COLQUITT TO DONALSONVILLE...MOVING EAST AT 50 MPH.
WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
25-CAMP
Special weather statement, Feb 13, 2:21 PM EST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
221 PM EST TUE FEB 13 2007
GAZ125>127-144-145-131945-
BAKER-DOUGHERTY-LEE-MITCHELL-WORTH-
221 PM EST TUE FEB 13 2007
...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAKER...DOUGHERTY...LEE...
MITCHELL AND WORTH COUNTIES...
* UNTIL 245 PM EST
AT 216 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF
LEESBURG TO 6 MILES NORTHWEST OF BACONTON TO 14 MILES EAST OF
COLQUITT...MOVING EAST AT 35 MPH.
THESE STORMS WILL BE NEAR...
CAMILLA BY 230 PM EST.
EAST DOUGHERTY BY 235 PM EST.
WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE
ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
8-JAMSKI
Special weather statement, Feb 13, 2:42 PM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
242 PM EST TUE FEB 13 2007
FLZ026-132015-
LIBERTY-
242 PM EST TUE FEB 13 2007
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LIBERTY COUNTY
IN THE FLORIDA PANHANDLE...
* UNTIL 315 PM EST
AT 236 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF BLOUNTSTOWN...MOVING
NORTHEAST A 25 MPH.
SMALL HAIL...AND WINDS TO AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EST.
14-MROCZKA
Special weather statement, Feb 13, 2:46 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
246 PM EST TUE FEB 13 2007
GAZ127>131-145>148-132045-
BEN HILL-BERRIEN-COLQUITT-COOK-IRWIN-MITCHELL-TIFT-TURNER-WORTH-
246 PM EST TUE FEB 13 2007
...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BEN HILL...BERRIEN...
COLQUITT...COOK...IRWIN...MITCHELL...TIFT...TURNER AND WORTH
COUNTIES...
* UNTIL 345 PM EST
AT 241 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTHWEST
OF CORDELE TO 8 MILES SOUTHWEST OF SYLVESTER TO 6 MILES SOUTHWEST OF
PELHAM...MOVING EAST AT 35 MPH.
THESE STORMS WILL BE NEAR...
SYLVESTER BY 255 PM EST.
ASHBURN BY 310 PM EST.
TY TY BY 315 PM EST.
OMEGA BY 320 PM EST.
TIFTON BY 325 PM EST.
UNIONVILLE BY 330 PM EST.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE
ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT 8 5 0 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST
LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
8-JAMSKI
Local storm report, Feb 13, 2:58 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
258 PM EST TUE FEB 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG VADA 31.08N 84.41W
02/13/2007 DECATUR GA LAW ENFORCEMENT
SEVERAL TREES DOWN.
&&
DUGGANSpecial weather statement, Feb 13, 2:59 PM EST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
259 PM EST TUE FEB 13 2007
FLZ016-132045-
GADSDEN-
259 PM EST TUE FEB 13 2007
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GADSDEN COUNTY
IN THE FLORIDA BIG BEND...
* UNTIL 345 PM EST
AT 254 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF QUINCY...OR 16 MILES EAST
OF BLOUNTSTOWN...MOVING NORTHEAST AT 25 MPH.
THIS STORM WILL BE NEAR...
QUINCY BY 315 PM EST.
SMALL HAIL...AND WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS
STORM.
ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.
14-MROCZKA
Event by event
6 hail, 1 thunderstorm wind, 1 tornado. Local standard time, as filed.
Thunderstorm Wind, Liberty
- When
- February 13, 3:03 PM EST
- Where
- Liberty County, Hosford
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 30.380, -84.800
The Liberty County EMA reported some downed trees. A roof was blown off a house.
Tornado, Liberty
- When
- February 13, 3:05 PM EST to 3:06 PM EST
- Where
- Liberty County, 2 mi N of Hosford to 2.25 mi N of Hosford
- Rating
- EF1
- Path length
- 0.25 mi
- Path width
- 50 yd
- Property damage
- $15,000
- Reported by
- NWS Storm Survey
- Coordinates
- 30.409, -84.800
An EF-1 tornado briefly touched down and destroyed a large newly constructed shed. A roof was blown off a house. Numerous pine trees were snapped.
Hail, Liberty
- When
- February 13, 3:10 PM EST
- Where
- Liberty County, 5 mi E of Bristol
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 30.430, -84.886
The Liberty County EMA reported penny size hail.
Hail, Gadsden
- When
- February 13, 3:40 PM EST
- Where
- Gadsden County, Midway
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 30.500, -84.450
Nickel size hail reported by the public.
Hail, Leon
- When
- February 13, 3:50 PM EST
- Where
- Leon County, Tallahassee
- Measured
- 0.88 in hail
- Reported by
- NWS Employee
- Coordinates
- 30.450, -84.280
Nickel size hail reported by an off-duty NWS employee at Capital Circle Northwest and Interstate 10.
Hail, Leon
- When
- February 13, 3:52 PM EST
- Where
- Leon County, Lake Jackson
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 30.530, -84.330
Quarter size hail reported by the public.
Hail, Leon
- When
- February 13, 4:00 PM EST
- Where
- Leon County, 9 mi N of Tallahassee
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 30.580, -84.280
Quarter size hail reported by the public in the Summerbrook subdivision.
Hail, Leon
- When
- February 13, 4:00 PM EST
- Where
- Leon County, 4 mi NW of Tallahassee
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 30.491, -84.327
Penny size hail reported by the public.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Louisiana, February 13, 20071 death · 34 injured · $5.0 million · EF2 · 4 events
- Blizzard and Winter Storm in Indiana, February 13 to 14, 20072 deaths · 1 injured · 24 events
- Tornadoes and Flash Flood in Louisiana, February 13, 20073 injured · $1.8 million · EF2 · 13 events
- Ice Storm in Ohio, February 13, 20071 death · 1 injured · 9 events
- Winter Storm in Pennsylvania, February 13 to 15, 20071 death · 10 events
- Winter Storm and Winter Weather in Michigan, February 13 to 14, 20071 death · 10 events
- Winter Storm and Winter Weather in Delaware, February 13 to 14, 20071 death · 4 events
- Winter Storm in Ohio, February 13 to 14, 2007$3.0 million · 29 events
- Tornadoes and Hail in Mississippi, February 13, 2007$465,000 · EF1 · 26 events
- Tornadoes and Flash Flooding in Alabama, February 13, 2007$207,000 · EF1 · 40 events
- Damaging Winds in Georgia, February 13, 2007$491,000 · 60 kt wind · 12 events
- Heavy Snow in New York, February 13 to 14, 2007$330,000 · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 16756, 16757, 16758, 16759, 16761, 16762, 16763, 16764.